Translator Disclaimer
1 May 2005 ALBIAN AMMONITE FAUNAS FROM PERU: THE GENUS NEODESHAYESITES
Author Affiliations +
No abstract for this paper is available.
EMMANUEL ROBERT and LUC GEORGES BULOT "ALBIAN AMMONITE FAUNAS FROM PERU: THE GENUS NEODESHAYESITES," Journal of Paleontology 79(3), 611-618, (1 May 2005). https://doi.org/10.1666/0022-3360(2005)079<0611:AAFFPT>2.0.CO;2
Accepted: 1 July 2004; Published: 1 May 2005
JOURNAL ARTICLE
8 PAGES


SHARE
ARTICLE IMPACT
RIGHTS & PERMISSIONS
Get copyright permission
Back to Top